fRAGMIN

Feeling kind of lost .....hi i,m new and this is my 1st post , feeling rather scared shall i say ...lol .... had my 1st Fragmin injection yesterday .. and felt ok for about 5hrs, fell asleep on the sofa for about an hour , woke up feeling dreadful, heart racing ,sweating ,and nausea ,has anyone else experienced this ....... or might it just be the whole lot of the past week finally sinking in ....ie...APS and kidney disease , ty for any help x

17 Replies

oldestnewest
  • HI and welcome, where are you located? You must get in contact with your GP and or main consultant who has prescribed this if you are feeling unwell, you may need closer monitoring on your new drug regime. Who is looking after your Hughes Syndrome/APS?

    MaryF

  • Hi there.

    I agree with my colleague Mary.

    I take Fragmin shots every morning and tolerate them very well.

    Dave

  • ty for ur kind reply ... x

  • It's a pleasure. x

  • Hi Jilly and welcome to our group. I'm so sorry you are finding all of this a bit overwhelming! I inject every night and have been doing it now for almost 6 years. I doubt it's the injection that has made you feel like that as it has a short half life so it would have been wearing off by the time you had those symptoms.

    It sounds a bit like a panic attack which is perfectly understandable with all that is going on. Please know we are all here for you if you need support so please ask as many questions as you would like. We all felt nervous and unsure when first diagnosed and started treatment but it soon becomes a way of life.

    I hope you have a supportive family or some friends you can gather round you at the moment too. If you are still worried do please talk with your medical advisors for reassurance.

  • aw hun bless and ty for ur kind reply... yes i guess it is all a lot 2 take in ... x

  • Abs and manof: what times do you take your fragmen, as you take it every twelve hours, yes? Just curious to how it works for you...what you find to be the best times. Thanks

  • Hi .... and ty for asking .. but i,m all new to this . ive been taking it at around 10 am every morning , the 1st few shots i honestly didnt feel 2 gd at all , but i think it might just have been a bit of panic [i hope] ... the only thing id say i know it cause mega bruising but i have really hard solid lumps where the injections have been inserted .. hopefully i will get used to them soon lol x

  • Where do you live and who is looking after your APS (Hughes Syndrome) at present?

    Have you taken one shot of Fragmin every morning now? Do you still feel bad? Do you also have kidney problem with your APS?

    Best wishes from Kerstin in Stockholm

  • Hi ... i live in Scotland , yes i take a shot every morning and i,m feeling ok with them now thankyou , i,m 30 miles away from my nearest hospital and the consultant that i,m under whom ive only seen just twice , she is so nice though and hopefully she can help me , i do have kidney problems and i go back to the renal unit on the 8th of dec as i believe its for a biopsy , kind regards Jilly x

  • I thought this was to be taken every twelve hours?

    You say you are taking it only once daily?

  • Do you take yours twice a day?

    Kerstin

  • yes just once daily

  • i,m on trial for 3 weeks

  • Hope it works well now! If I could not take Warfarin and selftest (I am tripple positive with high titres since several years) I would ask my Hematologist for a Fragmin shot every morning also. It is known to work very well.

    I take a (not a high dose) Fragmin-shot (LMW Heparin) when my INR is too low though.

    Kerstin

  • Do not let you GP stop your anticoagulation after 3 weeks!!! I have learnt they try it for 6 weeks. If you feel better on it hope you can have it for good. Good luck with the biopsy. See to it that they know you have got APS and must be anticoagulated.

    Kerstin

  • sorry hun but this is all so new to me ... and i dont understand all the medical jargon , i have blood clots in the brain and kidney problems and lots of other symptoms which my rheumo consultant is certain it is APS , just waiting on the next set of bloods 2 confirm , i just wish some one cld explain things more simple , as this is so much 2 take on board , i mean i aint no doc lol

You may also like...